Translator Disclaimer
February 2005 Holonomic systems of general Clairaut type
Masatomo TAKAHASHI
Hokkaido Math. J. 34(1): 247-263 (February 2005). DOI: 10.14492/hokmj/1285766207

Abstract

In this papar we consider an important class of first order partial differential equations (or, holonomic systems). The notion of general Clairaut type equations is one of the generalized notions of classical Clairaut equations. We give a generic classification of holonomic systems of general Clairaut type as an application of the theory of complete Legendrian unfoldings.

Citation

Download Citation

Masatomo TAKAHASHI. "Holonomic systems of general Clairaut type." Hokkaido Math. J. 34 (1) 247 - 263, February 2005. https://doi.org/10.14492/hokmj/1285766207

Information

Published: February 2005
First available in Project Euclid: 29 September 2010

zbMATH: 1080.58027
MathSciNet: MR2130781
Digital Object Identifier: 10.14492/hokmj/1285766207

Subjects:
Primary: 58K50
Secondary: 34A26, 35F20, 37G05

Rights: Copyright © 2005 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.34 • No. 1 • February 2005
Back to Top